- -

A quantitative version of the Arzelà-Ascoli theorem based on the degree of nondensifiability and applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A quantitative version of the Arzelà-Ascoli theorem based on the degree of nondensifiability and applications

Show full item record

García, G. (2019). A quantitative version of the Arzelà-Ascoli theorem based on the degree of nondensifiability and applications. Applied General Topology. 20(1):265-279. https://doi.org/10.4995/agt.2019.10930

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118976

Files in this item

Item Metadata

Title: A quantitative version of the Arzelà-Ascoli theorem based on the degree of nondensifiability and applications
Author:
Issued date:
Abstract:
[EN] We present a novel result that, in a certain sense, generalizes the Arzelà-Ascoli theorem. Our main tool will be the so called degree of nondensifiability, which is not a measure of noncompactness but canbe used as ...[+]
Subjects: Arzelà-Ascoli theorem , Degree of nondensifiability , α-dense curves , Measures of noncompactness , Volterra integral equations
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.10930
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.10930
Thanks:
To the anonymous referee, for his/her useful comments and suggestions to improve the quality of the paper. Also, to my beloved Loli, for her carefully revision of the English grammar to improve the presentation.
Type: Artículo

This item appears in the following Collection(s)

Show full item record